MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; SCREW, FIXATION, BONE
Model Number 02.231.280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 there was a removal of the variable angle (va) condyle plate and corresponding screws due to nonunion/malunion.The surgeon removed the plate and screws, realigned the femur, inserted im nail, and inserted bone graft obtained via radioimmunoassay (ria) procedure.There was no patient consequences.This report is for one (1) 5.0 va lockng scr slf-tpng/sd/80.This is report 10 of 12 for complaint (b)(4).

Brand Name
5.0 VA LOCKNG SCR SLF-TPNG/SD/80
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14654685
Report Number2939274-2022-02216
Device Sequence Number4842035
Product Code HWC
UDI-Device Identifier10886982062239
UDI-Public(01)10886982062239
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.231.280
Device Catalogue Number02.231.280
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VACRVD CONDY PL/12H/266/LT; 4.5MM CORTEX SCREW SELF-TAPPING 32MM; 4.5MM CORTEX SCREW SELF-TAPPING 32MM; 4.5MM CORTEX SCREW SELF-TAPPING 32MM; 5.0 VA LCK SCRW/S/TAP /80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; CORTSCR Ø4.5 SELF-TAP L32 SST
Patient Age24 YR
Patient SexMale